MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SYRINGE 0.3ML 30GA 8MM; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL - DIABETES CARE BD SYRINGE 0.3ML 30GA 8MM; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 928855
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that during use the hub separated from device and stuck in shield with a bd syringe 0.3ml 30ga 8mm.The following information was provided by the initial reporter: consumer reported found several needle hub assembly stuck in shield.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 6/8/2020.H.6.Investigation: customer returned one (1) loose 0.3ml insulin syringe.Consumer reported found several needle hub assembly stuck in shield.The returned syringe was examined, and it was observed that the needle hub/shield assembly was separated from the syringe barrel; no damage to the barrel tip was observed.A review of the device history record was completed for batch# 9203941.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to this complaint.Process summary: automatic syringe assembly machine, which feeds 3/10cc, syringe components (barrel, stopper, plunger, needle assembly & cap) and assembles these components.This machine consists of a barrel cleaning dial, lubrication dial, plunger/stopper assembly dial, syringe assembly dial, and various inspections and transfer dials.Dhr, l2l dispatches, and logbook entries were looked at, nothing pertaining to this defect was found.Root cause for this defect cannot be determined.Capa#1122103 was initiated.H3 other text : see h.10.

Brand Name
BD SYRINGE 0.3ML 30GA 8MM
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10130924
Report Number1920898-2020-00632
Device Sequence Number2240247
Product Code FMI
UDI-Device Identifier00311917025278
UDI-Public00311917025278
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K955235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number928855
Device Catalogue Number928855
Device Lot Number9203941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2020
Initial Date Received by Manufacturer 05/19/2020
Supplement Date Received by Manufacturer05/19/2020
Initial Report FDA Received Date06/08/2020
Supplement Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;